# SDR VNAA20250715023

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A4142511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITING (PN: A414251-1)  1EA FRONT CORNER AT FWD LAV.  FITTING (PN: A414251-1) 1EA FRONT CORNER AT FWD LAV WAS REPLACE PER SAFRAN CMM 25-40-40.
